# SDR UIEA2016080800672

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,643 hours, 21,597 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: FG1007AA03
- Part serial: K0344
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER FUEL QTY INOPERATIVE.  REPLACED COMPENSATOR ASSY FOR CENTER MAIN TANK IAW AMM 28-41-02-001-001.
